# SDR IPXA2020110862154

- Difficulty date: October 28, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: ADA8496515
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C FWD CARGO CEILING LINER SUPPORT ANGLE CRACKED AND BENT AT STA 979 X= -104.  REPLACED CRACKED SUPPORT ANGLE AT FWD CARGO CEILING STA 979 X= -104, IAW SRM 51-33-01.  (MINOR)
